# SDR SWAA2015090943552

- Difficulty date: July 29, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB ANGLE CORRODED BETWEEN BS 217 TO 222, RBL 60.  REPAIRED ANGLE IAW EA.
